MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE XR MP T1 PPS 10X105MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TAPERLOC COMPLETE XR MP T1 PPS 10X105MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# ep-200144 lot# 66231577 act artic e1 hip brg 28x38mm.Cat# 163662 lot# 65832763 28mm mod hd std neck tp1 taper.G2: foreign ¿ australia.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was revised one week post-implantation due to the stem coming through the posterior cortex of the femur.The patient was revised to a full length stem with cable.The head and bearing were also revised.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical: stem.One item was returned and evaluated.Upon visual inspection there is scuffing to the taper of the device.There are also scratches to the taper and to the area around the hole.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and review identified findings of the reported issues: left total hip arthroplasty with periprosthetic fracture involving the posterior aspect of the proximal femoral diaphysis with associated angulation of the femoral stem.A definitive root cause cannot be determined.The event is confirmed via x-ray review.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
TAPERLOC COMPLETE XR MP T1 PPS 10X105MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19331015
Report Number0001825034-2024-01249
Device Sequence Number7003622
Product Code LPH
UDI-Device Identifier00880304517295
UDI-Public(01)00880304517295(17)330220(10)7448345
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-145100
Device Lot Number7448345
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale